Dynamic analysis of a fractional-order single-species model with diffusion
Hong Li Li
Xinjiang University, China
Long Zhang
Xinjiang University, China
Cheng Hu
Xinjiang University, China
Yao Lin Jiang
Xinjiang University; Xi’an Jiaotong University, China
Zhidong Teng
Xinjiang University, China
Published 2017-05-10


uniform asymptotic stability
single-species model
graph theory

How to Cite

Li H. L., Zhang L., Hu C., Jiang Y. L. and Teng Z. (2017) “Dynamic analysis of a fractional-order single-species model with diffusion”, Nonlinear Analysis: Modelling and Control, 22(3), pp. 303-316. doi: 10.15388/NA.2017.3.2.


In this paper, we consider a fractional-order single-species model which is composed of several patches connected by diffusion. We first prove the existence, uniqueness, non-negativity and boundedness of solutions for the model, as desired in any population dynamics. Moreover, we also obtain some sufficient conditions ensuring the existence and uniform asymptotic stability of the positive equilibrium point for the investigated system. Finally, numerical simulations are presented to demonstrate the validity and feasibility of the theoretical results.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy